# SDR AWXA0001841

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 51,688 hours, 32,904 cycles
- Engine: Cfmint CFM563B2
- Engine time: 32,669 hours, 20,192 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CFM563
- Part serial: 724432
- Condition: Failed
- Location: Lt Engine
- Part time: 32,669 hours, 20,192 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

DTW - aborted takeoff - 6/7/01 - FLT 528 - on takeoff, loud noise heard from left side of aircraft, lost several fan blades, E-1 LPT-1 turbine failed.  takeoff aborted.  no airframe damage; engine changed and aircraft returned to service.
